Advertisement

Functional Analysis and Its Applications

, Volume 7, Issue 3, pp 213–214 | Cite as

Invariant subspaces for the family of operators which commute with a completely continuous operator

  • V. I. Lomonosov
Article

Keywords

Functional Analysis Invariant Subspace Continuous Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature Cited

  1. 1.
    N. Aronszajn and K. Smith, "Invariant subspaces of completely continuous operators," Ann. Math.,60, 345–350 (1954).Google Scholar
  2. 2.
    N. Dunford and J. Schwartz, Linear Operators, Vol. 2, Interscience (1958).Google Scholar
  3. 3.
    A. Bernstein and A. Robinson, "Solutions of an invariant subspace problem of K. Smith and P. Halmos," Pacific J. Math.,16, 421–431 (1966).Google Scholar
  4. 4.
    P. Halmos, "Ten problems in Hilbert space," Bull. Amer. Math. Soc.,76, No. 5, 887–933 (1970).Google Scholar

Copyright information

© Consultants Bureau 1974

Authors and Affiliations

  • V. I. Lomonosov

There are no affiliations available

Personalised recommendations